# SDR SWAA2023052542479

- Difficulty date: April 28, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 70,967 hours, 42,001 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HORIZONTAL PRESSURE DECK WEB AT STA 663+9.5; RBL 41; WL 202.5. APPROXIMATE LENGTH: .75'<[01] HORIZONTAL PRESSURE DECK WEB AT 663+9.5; RBL41; WL202.5 FOUND TO BE OUT LIMITS AND WILL BE REPAIR IAW SRM 53-40-51-2R-2. VERIFIED SRM 53-40-51-2R-2 IS APPLICABLE REPAIR. REMOVED HORIZONTAL PRESSURE DECK WEB AT BS 663-675; CUTOUT DAMAGE AT RBL38- RBL60 IAW SRM 53-40-51-2R-2 STEP 4.C.(3).;[06] FABRICATED REPAIR PARTS ITEM 1 DOUBLER FROM 2024T3 0.080' C LOT # 1376063-1 ITEM 2 STIFFENER (7EA) LOT # 1474979-1 AND ITEM 3 WEB LOT # 1507920-1 APPLIED CHEMICAL CONVERSION COAT;PRIMED ALL I.A.W SRM 53-40-51-2R-2 STEP 4.E-K;[11] CORRECTIVE ACTION 6 SHOULD READ FABRICATED REPAIR PARTS ITEM 1 DOUBLER FROM 2024T3 0.080' C LOT # 1376063-1 ITEM 2 STIFFENER (7EA) LOT # 1474979-1 AND ITEM 3 WEB FROM 2024T3 0.063' LOT # 1507920-1 APPLIED CHEMICAL CONVERSION COAT;PRIMED ALL I.A.W SRM 53-40-51-2R-2 STEP 4.E-K;[12] ADDED ITEM 3 MATERIAL DESCRIPTION;[13] INSTALLED REPAIR PARTS AND STRUCTURE COMMON TO THE REPAIR I.A.W SRM 53-40-51-2R-2 STEP 4.L-N;
